Nhảy đến nội dung

Symmetry and Nonexistence Results for a Fractional Henon-Hardy System on a Half-Space


Anh Tuan Duong, Phuong Le

Source title: 
Rocky Mountain Journal of Mathematics, 49(3): 789-816, 2019 (ISI)
Academic year of acceptance: 

We study the fractional Henon-Hardy system


where n ≥ 2, 0 < s < 2, α, β > −s and p, q ≥ 1. We also consider an equivalent integral system. By using a direct method of moving planes, we prove some symmetry and nonexistence results for positive solutions under various assumptions on α, β, p and q.